# SDR REXA201100838

- Difficulty date: November 12, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 17,252 hours, 14,836 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Split
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THRUST LEVERS SPLIT 3/4 TO FULL DURING CLIMB AND MORE THAN 1/2 DURING CRUISE. RT ENG MORE ADVANCED THRUST LEVER BUT SPOOLS SLOWER THAN THE L ENG.  PERFORMED ENG RUN-UP IAW AMM 71-00-00.  ENG PARAMETERS WITHIN LIMITS.  OK FOR SERVICE.
